Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Measures whose integral transforms are pluriharmonic


Author: Clinton Kolaski
Journal: Proc. Amer. Math. Soc. 75 (1979), 75-80
MSC: Primary 32A35; Secondary 31C10, 32F05
DOI: https://doi.org/10.1090/S0002-9939-1979-0529217-1
MathSciNet review: 529217
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Kolaski proved an F. and M. Riesz type theorem for the unit ball in $ {{\mathbf{C}}^N}$. This paper generalizes those results.


References [Enhancements On Off] (What's this?)

  • [1] L. A. Aĭzenberg and S. A. Dautov, Holomorphic functions of several compex variables with nonnegative real part. Traces of holomorphic and pluriharmonic functions on the Silov boundary, Math. USSR-Sb. 28 (1976), 301-313.
  • [2] N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950), 337-404. MR 0051437 (14:479c)
  • [3] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudo-convex domains, Invent. Math. 26 (1974), 1-66. MR 0350069 (50:2562)
  • [4] Frank Forelli, Measures whose Poisson integrals are pluriharmonic, Illinois J. Math. 18 (1974), 373-388. MR 0342723 (49:7468)
  • [5] -, Measures whose Poisson integrals are pluriharmonic. II, Illinois J. Math. 19 (1975), 584-592. MR 0477092 (57:16636)
  • [6] -, Measures whose Poisson integrals are pluriharmonic. III (to appear).
  • [7] -, The theorems of F. and M. Riesz for circular sets, Math. Scand. 33 (1973), 145-152. MR 0341101 (49:5851)
  • [8] F. Forelli and W. Rudin, Projections on spaces of holomorphic functions in balls, Indiana Univ. Math. J. 24 (1974), 593-602. MR 0357866 (50:10332)
  • [9] L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N. J., 1966. MR 0203075 (34:2933)
  • [10] C. Kolaski. A new look at a theorem of Forelli and Rudin, Indiana Univ. Math. J. (to appear). MR 529680 (82b:32002)
  • [11] -, An F. and M. Riesz type theorem for the unit ball in complex N-space, Proc. Amer. Math. Soc. 61 (1976), 19-25. MR 0442272 (56:658)
  • [12] L. Nachbin, Holomorphic functions, domains of holomorphy and local properties, American Elsevier, Inc., New York, 1970. MR 0274798 (43:558)
  • [13] W. Rudin, Function theory in polydiscs, W. A. Benjamin, Inc., New York, 1969. MR 0255841 (41:501)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35, 31C10, 32F05

Retrieve articles in all journals with MSC: 32A35, 31C10, 32F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0529217-1
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society